# SDR R61A201701180050

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 33,726 hours, 21,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Missing
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR BRACKET ROLLER WAS MISSING.   MAINTENANCE INSTALLED ROLLER IAW AMM AND OPS CHECKED GOOD.
